MathSciNet Relay Station
MathSciNet bibliographic data
MR217335 (36 #426) 32.22
Takeuchi, Akira Domaines pseudoconvexes sur les variétés kählériennes. (French) J. Math. Kyoto Univ. 6 1967 323–357.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement